Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripula side affects
Aug 17, 2008

I have no insurance and have been involved in several drug studies to get my meds. My doctor is well known in her field and seems to think changing drugs often is not a problem. Each time I go back to her to get the drugs they may change. When another doctor not a specialist in HIV but rather one who cared more about me from a long time friendship found out what I was doing he recomended I change doctors and get on a regular regiment. I am a bit confused now as it is time to go back and get more drugs. The last drug was atripula and I really like the convenience of only taking one pill a day but the side effects are very drastic. The depression and rages of anger are dangerous. There must be a better way to take care of my need for drugs out there. I hope to hear back from you soon.

Response from Dr. Moyle

I cannot comment on the access to care issues that exist in the US. It sounds like your Dr is doing her best to work within aceess to care limitations and that you have helped the HIV community with drug trials. Without trial volunteers we would have no new drugs and muc less understanding of how to use medications correctly. So thank you for that. In general changing between appropriat combinations when the virus i undercontrol is not an issue so not harm has been done. I am sure you would like to get onto a stable regimen so it is probably best to directly discuss this with your doctor and say you are tired of trials and just want stability. No doubt she will do her best to accommodate your needs. Typically Atripla side effects settle over a month or so. There are plenty of alternatives to Atripla that are also once daily. Side effecst that persist and an important inconvenience so its worthwhile changing to something else that agrees with you better Best regards Dr Moyle



Previous
Insurance
Next
Life span of people who had symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement